# SDR ASAA0752388

- Difficulty date: December 17, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 5,686 hours, 1,649 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 332A260012
- Condition: Overserviced
- Location: Nr 1 & 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 & NR 2 ENGINE IDG'S OVER SERVICED.  DRAINED NR 1 & NR 2 ENGINE IDG'S TO TOP OF FULL BAND.  REF:  MM12 13 21.
